# SDR FDEA202301300263

- Difficulty date: January 30, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Doubler
- Part number: AKC754145
- Condition: None
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAILCONE LH INNER SKIN - APPROX STA.2163 UPPER AREA - SKIN CHAFED. REPAIRED CHAFED AREA REF E.A.# 1-5352-T0372823 '' TAILCONE & PLATFORM - LH INNER   DOUBLER WORN - REPAIR''.
